| Catalog Number |
121703058 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Infarction, Cerebral (1771); Pain (1994); No Code Available (3191)
| Date of Event |
10/02/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Occupation: attorney.
Event or Problem Description
Litigation alleges that patient experienced persistent pain and a popping sensation in hip.Update (b)(6) 2013 - the complaint has been updated because it was reported that the patient's left hip was revised (b)(6) 2013.The report states that the patient was asymptomatic, but family, due to negative press, wanted his metal liner swapped out for a poly liner.Also, patient's attorney insists the his is asr; however, all documentation proves otherwise.Update 12/19/2014- pfs and medical records received.Pfs now alleges high metal ions and metallosis.After review of the medical records for mdr reportability, the revision operative note indicated high metal ions (lab results from (b)(6) 2011) support this.The stem is being added for the high metal ions.There was no mention of metallosis.Update ad 20 jun 2018: receipt of ppf and implant records.In addition to what previously alleged, ppf alleges stroke and heart attack before first revision.Added cup to address stroke and heart attack.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.